Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/62325
Title: Tensor complementarity problem and semi-positive tensors
Authors: Song, Y
Qi, LQ 
Keywords: Tensor complementarity
Strictly semi-positive
Strictly copositive
Unique solution
Issue Date: 2016
Publisher: Springer
Source: Journal of optimization theory and applications, 2016, v. 169, no. 3, p. 1069-1078 How to cite?
Journal: Journal of optimization theory and applications 
Abstract: In this paper, we prove that a real tensor is strictly semi-positive if and only if the corresponding tensor complementarity problem has a unique solution for any nonnegative vector and that a real tensor is semi-positive if and only if the corresponding tensor complementarity problem has a unique solution for any positive vector. It is shown that a real symmetric tensor is a (strictly) semi-positive tensor if and only if it is (strictly) copositive.
URI: http://hdl.handle.net/10397/62325
ISSN: 0022-3239
EISSN: 1573-2878
DOI: 10.1007/s10957-015-0800-2
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

WEB OF SCIENCETM
Citations

8
Last Week
0
Last month
Citations as of Aug 21, 2017

Page view(s)

25
Last Week
2
Last month
Checked on Aug 20, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.